Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with seizures. Prescribed medicines. Having erectile dysfunction. Side effects of medicines?

Hi Sir, My age is 27 and after diagnosed as patient of Seizures, I am taking Valprol CR – 500mg and Levera – 500mg 1 each twice a day from last 2 years. My doctor suggested continuing for 6 more months. As I am married but I feel like these medicines are causing me erectile dysfunction to some extent and I also find myself to last long. Can it be the side effect of these medicines?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for your query.

None of the medicines mentioned by you cause these symptoms.Hence continue with the same antiepileptics as advised by your physician.

There could be another cause for your erectile dysfunction.

Now here i can advise is the reassurance and opinion of physician if problem persists.

Hope this information will help you.

Wish you good health.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor